# SDR AALA20010364

- Difficulty date: March 1, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC - FOUND 1R ENTRY DOOR WINDOW CRACKING AND CRAZED.  INSPECTED 1R WINDOW FOUND SUPERCICIAL SCRATCHES ON OUTER SURFACE OK FOR SERVICE PER MM 56-31-02-6.  (M)
